Translator Disclaimer
June 2016 On three dimensional quasi-Sasakian manifolds
Nandan Ghosh, Manjusha Tarafdar
Author Affiliations +
Tbilisi Math. J. 9(1): 23-28 (June 2016). DOI: 10.1515/tmj-2016-0003

Abstract

Let M be a 3-dimensional quasi-Sasakian manifold. Olszak [6] proved that M is conformally flat with constant scalar curvature and hence its structure function $\beta$ is constant. We have shown that in such M, a second order symmetric parallel tensor is a constant multiple of the associated metric tensor. A necessary and sufficient condition for such a manifold to be minimal has been obtained. Finally if such M satisfies $R(X,Y).S =0$, then, S has two different non-zero eigen values.

Citation

Download Citation

Nandan Ghosh. Manjusha Tarafdar. "On three dimensional quasi-Sasakian manifolds." Tbilisi Math. J. 9 (1) 23 - 28, June 2016. https://doi.org/10.1515/tmj-2016-0003

Information

Received: 17 July 2015; Accepted: 18 December 2015; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1335.53059
MathSciNet: MR3459008
Digital Object Identifier: 10.1515/tmj-2016-0003

Subjects:
Primary: 53C25
Secondary: 53C15

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top